# SDR SWIA202163780

- Difficulty date: September 21, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: SH670331125
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME AT FS565 AND STRINGER 18L IS CORRODED.     (C-CHECK RO 1/13/2022)    REMOVED AND REPLACED CORRODED LEFT SIDE FRAME FS565 FROM SGTR18L TO SGTR7L PER CRJ700 SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION. NO FURTHER ACTION REQUIRED AT THIS TIME.
